American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Martin Kassabov and Francesco Matucci. Bounding the residual finiteness of free groups. Proc. Amer. Math. Soc. 139 (2011) 2281-2286. MR 2784792.
Abstract, references, and article information   
View Article: PDF

[2] Teodor Stefan Bîldea. The Laplacian subalgebra of $\mathcal{L}(\mathbb{F}_N)^{\overline{\otimes}_k}$ is a strongly singular masa. Proc. Amer. Math. Soc. 135 (2007) 823-831. MR 2262878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. Metaftsis and E. Raptis. Subgroup separability of graphs of abelian groups. Proc. Amer. Math. Soc. 132 (2004) 1873-1884. MR 2053956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. W. Glass. Corrigendum to ``Weakly Abelian lattice-ordered groups''. Proc. Amer. Math. Soc. 130 (2002) 925-926. MR 1866011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward Formanek. A question of B. Plotkin about the semigroup of endomorphisms of a free group. Proc. Amer. Math. Soc. 130 (2002) 935-937. MR 1873764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Su Gao. The action of $SL(2,\mathbb{Z})$ on the subsets of $\mathbb{Z}^2$. Proc. Amer. Math. Soc. 129 (2001) 1507-1512. MR 1814177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. M. W. Glass. Weakly abelian lattice-ordered groups. Proc. Amer. Math. Soc. 129 (2001) 677-684. MR 1801994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Z. Goldstein. The length and thickness of words in a free group. Proc. Amer. Math. Soc. 127 (1999) 2857-2863. MR 1641693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francisco González-Acuña and Arturo Ramírez. A composition formula in the rank two free group. Proc. Amer. Math. Soc. 127 (1999) 2779-2782. MR 1664378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Curtis D. Bennett. Explicit free subgroups of $\operatorname{Aut}(\mathbf{R},\le)$. Proc. Amer. Math. Soc. 125 (1997) 1305-1308. MR 1363412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. W. Mason and R. W. K. Odoni. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996) 721-726. MR 1322935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shmuel Rosset. Free amalgams of rank two . Proc. Amer. Math. Soc. 123 (1995) 1351-1356. MR 1283563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. M. Gersten. The automorphism group of a free group is not a ${\rm CAT}(0)$ group . Proc. Amer. Math. Soc. 121 (1994) 999-1002. MR 1195719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. K. Gupta and N. D. Gupta. Lifting primitivity of free nilpotent groups . Proc. Amer. Math. Soc. 114 (1992) 617-621. MR 1088442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gabriella Kuhn and Tim Steger. A characterization of spherical series representations of the free group . Proc. Amer. Math. Soc. 113 (1991) 1085-1096. MR 1064905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. M. Gersten and J. R. Stallings. Irreducible outer automorphisms of a free group . Proc. Amer. Math. Soc. 111 (1991) 309-314. MR 1052571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roger C. Alperin and Brian L. Peterson. Growth functions for residually torsion-free nilpotent groups . Proc. Amer. Math. Soc. 109 (1990) 585-587. MR 1017843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sava Krstić. On graphs representing automorphisms of free groups . Proc. Amer. Math. Soc. 107 (1989) 573-575. MR 960648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gilbert Baumslag. A problem of Stallings on the direct square of a free group . Proc. Amer. Math. Soc. 104 (1988) 1007-1009. MR 931723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Massimo A. Picardello and Tadeusz Pytlik. Norms of free operators . Proc. Amer. Math. Soc. 104 (1988) 257-261. MR 958078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. M. Gersten and John R. Stallings. On Gauss's first proof of the fundamental theorem of algebra . Proc. Amer. Math. Soc. 103 (1988) 331-332. MR 938691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Simon Thomas. Fixed points of automorphisms of finitely generated free groups . Proc. Amer. Math. Soc. 103 (1988) 333. MR 938692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alexander Lubotzky. On a problem of Magnus . Proc. Amer. Math. Soc. 98 (1986) 583-585. MR 861755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pat Rogers, Howard Smith and Donald Solitar. Tarski's problem for solvable groups . Proc. Amer. Math. Soc. 96 (1986) 668-672. MR 826500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dieter Remus. The number of $T\sb 2$-precompact group topologies on free groups . Proc. Amer. Math. Soc. 95 (1985) 315-319. MR 801346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Kuhn. Convergence of Fourier series expansion related to free groups . Proc. Amer. Math. Soc. 92 (1984) 31-36. MR 749884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dragomir Ž. Đoković. The structure of the automorphism group of a free group on two generators . Proc. Amer. Math. Soc. 88 (1983) 218-220. MR 695245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Takayuki Tamura. Free $E-m$ groups and free $E-m$ semigroups . Proc. Amer. Math. Soc. 84 (1982) 318-324. MR 640222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John R. Stallings. Topologically unrealizable automorphisms of free groups . Proc. Amer. Math. Soc. 84 (1982) 21-24. MR 633269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2